# SDR USAAD98026

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47099
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FLOOR PATH LIGHTING INOPERATIVE FROM ROW 16 TO TAILCONE CATWALK.  MAINTENANCE REPLACED FUSE IN THE FLOOR PATH BATTERY PACK.  (M)
